# SDR AALA200801227

- Difficulty date: May 6, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 23,782 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 14 HAS BROKEN LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT ROW 14.  SYSTEM GROUND CHECKED NORMAL OPERATION.
